# SDR UPS98226696

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 66171751
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D EXTENSIVE CORROSION ON NR 1 FRONT SPAR FUEL TANK ACCESS PANEL RT WING.  REPLACED IAW MM 28-11-21.
